Could I be Under Medicated with Synthroid? I feel worse than before..


I started taking Synthroid about a month ago. I had some symptoms of hypothyroidism but none that couldn’t be explained by just being a busy parent, etc.
I swear i feel a hundred times worse since taking medication that is supposed to make me feel better. My numbers wer not high in my blood test results int he 9/10 range for TSH ( norm is .5-5.5) . Since taking Synthroid I wake up with a headache and between4-6pm I feel like a truck hit me. LCotton headed and connot move. I thought I would have more energy but I have MUCH less.

For a while I had awful mood swings but those are gone- thank-god. I wonder if I am getting enough medication/ Why would I feel WORSE???
At any rate I am miserable.


Warning: count(): Parameter must be an array or an object that implements Countable in /homepages/29/d109497527/htdocs/BARIATRICTALK/wp-includes/class-wp-comment-query.php on line 399

Leave a Reply

Your email address will not be published.